Volume 4 Number 3 (Mar. 2009)
Home > Archive > 2009 > Volume 4 Number 3 (Mar. 2009) >
JCP 2009 Vol.4(3): 179-183 ISSN: 1796-203X
doi: 10.4304/jcp.4.3.179-183

A New T-F Function Approach for Discrete Global Optimization

Wang Weixiang1, Shang Youlin2
1School of Science, Shanghai Second Polytechnic University, Shanghai, China
2Henan University of Science and Technology, Luoyang , China


Abstract—The T-F function method is an approach to find the global minimum of a multidimensional function. This paper gives a new definition of T-F function for discrete global optimization. A T-F function satisfying this definition is proposed. Furthermore, we discuss the properties of the proposed T-F function and design a new discrete T-F function algorithm. Numerical results on several test problems indicate that the proposed algorithm is reliable and efficient.

Index Terms—Discrete global optimization, Filled function, Tunnel function, T-F function.

[PDF]

Cite: Wang Weixiang, Shang Youlin, "A New T-F Function Approach for Discrete Global Optimization," Journal of Computers vol. 4, no. 3, pp. 179-183, 2009.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Monthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Nov 14, 2019 News!

    Vol 14, No 11 has been published with online version   [Click]

  • Sep 16, 2019 News!

    Vol 14, No 9 has been published with online version   [Click]

  • Aug 16, 2019 News!

    Vol 14, No 8 has been published with online version   [Click]

  • Jul 19, 2019 News!

    Vol 14, No 7 has been published with online version   [Click]

  • Jun 21, 2019 News!

    Vol 14, No 6 has been published with online version   [Click]

  • Read more>>